Asymptotic expansions for Markov processes with lévy generators

W. H. Fleming, H. M. Soner

Research output: Contribution to journalArticlepeer-review

11 Scopus citations

Abstract

This paper considers a deterministic flow in n-dimensional space, perturbed by a Markov jump process with small variance. Asymptotic expansions are obtained for certain functionals of Feynman-Kac type, in powers of a small parameter representing a noise intensity. The methods are analytical rather than probabilistic.

Original languageEnglish (US)
Pages (from-to)203-223
Number of pages21
JournalApplied Mathematics & Optimization
Volume19
Issue number1
DOIs
StatePublished - Jan 1 1989
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Control and Optimization
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Asymptotic expansions for Markov processes with lévy generators'. Together they form a unique fingerprint.

Cite this